MathSciNet Relay Station
MathSciNet bibliographic data
MR308684 (46 #7798) 42A92 (43A55)
Shapiro, Victor L. Sets of uniqueness on the $2$-torus. Trans. Amer. Math. Soc. 165 (1972), 127–147.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement